# SDR CHIR2018051832794

- Difficulty date: April 27, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N189CH
- Make and model: Boeing 1072
- Aircraft serial: 108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ANGLE CRACKED AT OUTBOARD PYLON CREASE ANGLE. MAINTENANCE FABRICATED A REPAIR ANGLE IAW SRM 107-3, REV 4.
